| Model Number |
BEA25-100/I20-40 |
| Medical Device Problem Codes |
Complete Blockage (1094); Insufficient Device Problem Information (3190)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
06/08/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The device involved in this event will not be returned for evaluation as it remains implanted in the patient.Patient medical records and imaging studies will be requested for further evaluation by the clinical specialist.If additional information pertinent to the incident is obtained, a follow-up report will be submitted.Device iteration is afx2.
Event or Problem Description
The patient was initially implanted with a bifurcated stent graft and a vela suprarenal to treat an abdominal aortic aneurysm (aaa).Approximately (4) four years post initial procedure during a routine follow-up, an occlusion of the right limb was identified.The patient is being monitored.
Additional Manufacturer Narrative
The reported adverse event/incident was investigated in alignment with endologix operating procedures and work instructions.Where possible, it is endologix practice to make at least three good faith efforts to retrieve a reported adverse event/incident-related device as well as medical records and medical imaging.An evaluation of the manufacturing record was completed.A review of the part number/lot number combination needed for device identification shows the device to have been properly manufactured and released in accordance with the device master record.The device was not returned to endologix for evaluation because it remains implanted.A clinical evaluation of the adverse event/incident was completed.An examination of medical records and/or medical imaging received by endologix shows the right limb occlusion is confirmed.This is consistent with the reported adverse event/incident.The event/incident is most likely user-related.The contributing factor for the right limb occlusion was likely the off-label placement of the suprarenal extension in the left iliac limb.Procedure-related harms of this complaint could not be determined with the medical records available for review.The final patient status was reported as being stable post the surgical procedure.No additional investigation of this reported adverse event/incident is planned.However, should additional information relevant to the investigation outcome become available, a follow-up report will be submitted.Endologix will continue to monitor this and similar adverse events/incidents.Device iteration is afx2.